Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
hello everyone, I am glad to have found you. I am am mom of 3 and to be honest I now know I have been battling IBS since I was a kid. Just recently (2 yrs) I had to go to the specialist, the cramps and pain were worst than labor pains. The dr told me to have my gallbladder removed. Ok. Here I was again, so this time I pushed harder. I explained that I can't be at a basketball game with my kids and have cramps and run to the bathroom. I have had to leave my oldest child in the car with the baby strapped in while I ran to the bathroom first. It has been pure hell. Well he listened and ordered a colonoscopy. The day before is going to suck. Anyways, he puts me on some new meds. He puts me on lexapro 10 mgwelchor 625 2 pills 3x a daylibrax 2 pills 2x a daymy head hurts, my skin has broke out in a rash, and I can barely pull myself together to take care of my kids. Diarrhea sucks, but I have lived with it for so long, I am tempted to going back to eating imodium, and dealing with it. I am so flusterated. Any advice would be greatly appreciated. I am at my wits end. Thank you...
 

·
Registered
Joined
·
14,427 Posts
Thattsalotta new meds all at one time...
I don't blame ya! You know I realize that all meds have some side effects that wane off after awhile. ..and that being patient is key.. but perhaps talk to your Dr about how you are feeling and see what they say. The rasjh really isn't good and that alone usuallyindicates a call to the Dr is in order. Too bad though it will be hard to tell which med it is from since he started you on 3 new ones at once..... Each of those meds he placed you on has the potential to help.. but... all at once?? I don't know... it might be too much for you. Call the Dr.Let us know how you are. So sorry this happening and hope you feel better soon.
 

·
Registered
Joined
·
168 Posts
I agree, that's a lot of medication all at once. Recommend sticking with the wellchor above all, since you've had your gallbladder removed and this can help the diarrhea related to that procedure. Best wishes.
 
1 - 3 of 3 Posts
Top